It looks like you're using an Ad Blocker.
Please white-list or disable AboveTopSecret.com in your ad-blocking tool.
Some features of ATS will be disabled while you continue to use an ad-blocker.
originally posted by: MrLimpet
a reply to: boogeywoogey
Took it for about a week years ago. Had terrible nightmares and it made me paranoid.
I switched to the patch for about 2 weeks and munched on celery and carrots. Haven't smoked since.
It's a hard habit to break but well worth quitting. Good luck to you.
originally posted by: CraftBuilder
Amazing what main stream medicine is allowed to push on us. So far 100% (four out of four) patients have had extremely negative side affects without any success of treatment. They might as well just give you poison and cure the problem by killing you. How is this stuff even legal to sell?
originally posted by: Blinkydoo
I rarely post on here but I had to comment on this topic as I have first hand experience with Chantix. Both my wife and I were prescribed it. We had no depression or mood disorders. No ill health at all. About a week after starting it, I began to get involuntary twitches in one of my arms and numbness in my fingers. I stopped taking it. My wife continued to take it for a month and then began exhibiting unusual behaviors - anxiety over strange things, mood swings, recklessness, etc. She was taken off the medication immediately. She continues to this day to have anxiety issues and mood swings. She now takes four different medications for it but hey, she quit smoking, so its ok right? Bull. This drug is the worst way to quit smoking, they even had to issue warnings about suicide to patients with no history of mental disorders. She took it when it was new and none of this was reported on the side effects sheet. Needless to say, I think the medications she has to take now are worse for her than the smoking was. I don't recommend anyone taking chantix, I quit through step down nicotine patches and never felt any withdrawal symptoms. Please, try that first before resorting to this supposed "miracle drug." There have been far too many reported side effects. If you take the anecdotal evidence you can find online, I think the chances for mental side effects are much higher than they report. I regret talking my wife into taking it because she is no longer the same confident, outgoing person I married. Her personality shift was, to say the least, intense and scary. Take what I say as you will but this is apparently more common of an experience than is let on by the drug maker.
originally posted by: grey580
a reply to: boogeywoogey
My father in law did the vape thing.
Now he can't stand cigarettes.
He got the nicotine drops and gradually lowered the dose till he was just puffing flavored drops.